# SDR DXTA2025102205386

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 6,493 hours, 4,285 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 99146502
- Part serial: 0452
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON DEPARTURE. RAN CHECKLIST. BLOWDOWN BOTTLE USED. CORRECTIVE ACTION: REMOVED FAILED NLG POWER STEERING SYSTEM PN:9914650-2 SN:0452, INSTALLED CUSTOMER SUPPLIED OVERHAULED NLG POWER STEERING SYSTEM PN:9914650-2 SN:0191. OPERATIONAL AND LEAKS CHECKS ARE GOOD REF CE680 AMM 32-50-00.
